Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2290
Title: Modules over Prüfer domains which satisfy the radical formula
Authors: Buyruk, Dilek
Pusat, Dilek
Keywords: Ideals
Multiplicative ideal theory
Commutative algebra
Dedekind
Valuation rings
Issue Date: Jan-2007
Publisher: Cambridge University Press
Source: Buyruk, D., and Pusat, D. (2007). Modules over Prüfer domains which satisfy the radical formula. Glasgow Mathematical Journal, 49(1), 127-131. doi:10.1017/S0017089507003485
Abstract: In this paper we prove that if R is a Prüfer domain, then the R-module R ⊕ R satisfies the radical formula. © 2007 Glasgow Mathematical Journal Trust.
URI: http://doi.org/10.1017/S0017089507003485
http://hdl.handle.net/11147/2290
ISSN: 0017-0895
0017-0895
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
2290.pdfMakale91.26 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

3
checked on Oct 1, 2022

WEB OF SCIENCETM
Citations

3
checked on Oct 1, 2022

Page view(s)

44
checked on Oct 3, 2022

Download(s)

88
checked on Oct 3, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.